MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PENTARAY NAV ECO 7FR, F, 2-6-2; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC PENTARAY NAV ECO 7FR, F, 2-6-2; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D128208
Medical Device Problem Codes Complete Blockage (1094); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biosense webster, inc.Product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a pentaray nav.At the beginning of the case, there was no problem with the catheter¿ s irrigation pole.They noticed that fluid with heparin flow stopped at the middle of the case.Flushing did not solve the problem.When the catheter was replaced with a new one, the issue resolved.There was no patient consequence.
 
Additional Manufacturer Narrative
Additional information was received on 29-jan-2026.It was reported that the device was not used in the patient.As such, this event is no longer considered mdr reportable.Therefore, h 6.Medical device problem code was updated to complete blockage (a140901).It was also reported that no pump was used for irrigation as a pressure cuff was used for the irrigation.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
PENTARAY NAV ECO 7FR, F, 2-6-2
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24065079
Report Number2029046-2026-00149
Device Sequence Number15754678
Product Code MTD
UDI-Device Identifier10846835012224
UDI-Public10846835012224
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K123837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD128208
Device Lot Number31703214L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown